# SDR 05FDEA02935

- Difficulty date: September 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT END OF STRINGER-13 WAS FOUND DURING HFEC INSPECTION AT RIGHT SIDE WING TANK.  SLOTTED OUT AND REPAIR CARRIED OUT AS PER SRM 57-20-00, FIG 10, VOL I.  NEW STRINGER CLIP FABRICATED AS PER FEDEX EA 1-5720-90027, THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
